# SDR 04FDEA02259

- Difficulty date: July 28, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-200
- Aircraft serial: 22929
- Aircraft time: 29,211 hours, 16,749 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strip
- Condition: Damaged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPY WITH EA 7-7110-80586 POWERPLANT - COWL NR 3 ENG COWL RUB STRIP REPAIR P/N 259-0175-135.  COMPLIED WITH EA 7-7110-80586.
